Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 18, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Dec 24, 2007, 10:31 AM PST for 4 counties in California. It took effect at Dec 25, 2007, 4:00 AM PST. It was in force for 14 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 24, 2007, 10:31 AM PST (18:31 UTC)
- In effect from
- Dec 25, 2007, 4:00 AM PST
- Expired
- Dec 25, 2007, 6:00 PM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 5:19 AM PST | NON-TSTM WND DMG | 1 E Redlands, CA | POWER POLE BLOWN DOWN |
| Dec 25, 5:30 AM PST | NON-TSTM WND DMG | Corona, CA | TREE BLOWN DOWN |
| Dec 25, 5:39 AM PST | NON-TSTM WND DMG | 1 W Norco, CA | POWER LINES BLOWN DOWN |
| Dec 25, 5:58 AM PST | NON-TSTM WND DMG | 4 Nw Rialto, CA | SEMI-TRACTOR TRAILER OVERTURNED |
| Dec 25, 6:08 AM PST | NON-TSTM WND DMG | 2 Ne Irvine, CA | SIGN BLOWN INTO ROAD |
| Dec 25, 6:08 AM PST | NON-TSTM WND DMG | 2 Nw Redlands, CA | TREE BLOWN DOWN AND BLOCKING ON RAMP TO WEST BOUND INTERSTATE 10 AT ALBAMA STREET |
| Dec 25, 6:18 AM PST | NON-TSTM WND DMG | 6 W Riverside, CA | TREE BLOWN DOWN |
| Dec 25, 6:22 AM PST | NON-TSTM WND DMG | 4 Sw Riverside, CA | TELEPHONE POLE BLOWN OVER |
| Dec 25, 6:24 AM PST | NON-TSTM WND DMG | 2 S San Bernardino, CA | SIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 215 NEAR WEST 3RD STREET |
| Dec 25, 6:33 AM PST | DUST STORM | 1 S Devore, CA | ZERO VISIBILITY IN BLOWING DUST |
| Dec 25, 6:38 AM PST | NON-TSTM WND DMG | 3 Se Riverside, CA | TWO TREES BLOWN DOWN |
| Dec 25, 6:40 AM PST | NON-TSTM WND DMG | 1 N Corona, CA | LARGE TREE BLOWN DOWN |
| Dec 25, 6:47 AM PST | NON-TSTM WND DMG | 2 S Crestline, CA | TREE BLOWN BLOCKING SOUTH BOUND LANES OF HIGHWAY 18 NEAR OLD WATERMAND CANYON ROAD |
| Dec 25, 6:47 AM PST | NON-TSTM WND DMG | 3 W Norco, CA | TREE BLOCKING NORTH BOUND LANES OF RIVER ROAD |
| Dec 25, 6:48 AM PST | NON-TSTM WND DMG | 4 W Fontana, CA | 300 FEET OF POWER LINES BLOWN DOWN, STARTING FIRE |
| Dec 25, 6:49 AM PST | NON-TSTM WND DMG | 6 E Irvine, CA | ROAD SIGN BLOWN ONTO SOUTH BOUND LANES OF HIGHWAY 241 AT PORTOLA PARKWAY |
| Dec 25, 6:50 AM PST | NON-TSTM WND DMG | 5 Ne Anaheim, CA | TRAFFIC SIGN BLOWN LOOSE NEAR INTERSECTION OF HIGHWAY 57 AND HIGHWAY 91 |
| Dec 25, 6:55 AM PST | TSTM WND DMG | 3 E Rancho Cucamonga, CA | TREE BLOW DOWN, BLOCKING ROADWAY |
| Dec 25, 7:00 AM PST | NON-TSTM WND DMG | 3 Ne Aliso Viejo, CA | TREES BLOWN DOWN BLOCKING SOUTH BOUND ON RAMP TO INTERSTATE 5 AT ALICIA PARKWAY |
| Dec 25, 7:03 AM PST | NON-TSTM WND DMG | Norco, CA | POWER LINES DOWN |
| Dec 25, 7:04 AM PST | NON-TSTM WND GST 58 | 2 W Lake Elsinore, CA | AT EL CARISO RAWS |
| Dec 25, 7:12 AM PST | NON-TSTM WND DMG | 2 Nw Fontana, CA | POWER LINES BLOWN DOWN |
| Dec 25, 7:18 AM PST | NON-TSTM WND DMG | 3 E Ontario, CA | OVERHEAD FREEWAY SIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 15 NEAR 4TH STREET |
| Dec 25, 7:19 AM PST | NON-TSTM WND DMG | 8 E Irvine, CA | POWER LINES BLOWN DOWN ON SANTIAGO CANYON ROAD NEAR MODESJKA CANYON ROAD |
| Dec 25, 7:19 AM PST | NON-TSTM WND DMG | Tustin, CA | TREE BLOWN DOWN ONTO NORTH BOUND INTERSTATE 5 NEAR RED HILL AVENUE |
| Dec 25, 7:20 AM PST | NON-TSTM WND DMG | Rancho Cucamonga, CA | TRAFFIC ADVISORY DUE TO OVERTURNED BIG RIGS ON BOTH SIDES OF THE I-15 NEAR SIERRA AVE. CHP REPORT AND PHIL DUPREE CALLED IN. |
| Dec 25, 7:32 AM PST | NON-TSTM WND DMG | 2 Ne Mira Loma, CA | POWER LINES DOWN AND BLOCKING MISSION BOULEVARD |
| Dec 25, 7:37 AM PST | NON-TSTM WND DMG | Corona, CA | TREE BLOWN DOWN ACROSS PARKRIDGE AVENUE |
| Dec 25, 7:40 AM PST | NON-TSTM WND DMG | 2 W Fontana, CA | TREE BOWN, COVERING ROADWAY |
| Dec 25, 7:43 AM PST | NON-TSTM WND DMG | 8 S Big Bear Lake, CA | TREE BLOWN DOWN COVERING HIGHWAT 38 ONE MILE SOUTH OF ANGELUS OAKS |
| Dec 25, 7:45 AM PST | NON-TSTM WND DMG | 2 Sw Mira Loma, CA | POWER LINES DOWN AT LIMONITE AVENUE JUST NORTH OF INTERSTATE 15 |
| Dec 25, 7:47 AM PST | NON-TSTM WND DMG | 2 S Devore, CA | SEMI-TRACTOR TRAILER OVERTURNED |
| Dec 25, 7:47 AM PST | NON-TSTM WND DMG | 5 W Fontana, CA | TREES BLOWN COVERING ROADS IN SEVERAL LOCATIONS |
| Dec 25, 7:48 AM PST | NON-TSTM WND DMG | 2 E Riverside, CA | TREE BLOWN DOWN, BLOCKING LILA STREET |
| Dec 25, 7:51 AM PST | NON-TSTM WND GST 45 | 52 Wnw Needles, CA | MID HILL RAWS |
| Dec 25, 8:04 AM PST | NON-TSTM WND GST 60 | 2 W Lake Elsinore, CA | AT EL CARISO RAWS |
| Dec 25, 8:07 AM PST | NON-TSTM WND DMG | 2 N Fontana, CA | TREE BLOWN DOWN, COVERING ROADWAY |
| Dec 25, 8:20 AM PST | NON-TSTM WND DMG | Corona, CA | PER CHP WEBSITE POWER LINE LAYING ON SIDEWALK. REPORT AT 745AM. |
| Dec 25, 8:21 AM PST | NON-TSTM WND DMG | 2 Nw Mira Loma, CA | CONTRUCTION SIGN BLOWN INTO WEST BOUND HIGHWAY 60 |
| Dec 25, 8:30 AM PST | HIGH SUST WINDS 54 | Fremont Canyon, CA | SUSTAINED WINDS GREATER THAN 40 MPH MESURED SINCE 0330 PST |
| Dec 25, 8:49 AM PST | NON-TSTM WND DMG | 2 S San Bernardino, CA | LARGE CONSTRUCTION SIGN BLOWN ON SOUTH BOUND INTERSTATE 215 |
| Dec 25, 9:04 AM PST | NON-TSTM WND DMG | 1 N Norco, CA | POWER LINES DOWN |
| Dec 25, 9:05 AM PST | NON-TSTM WND DMG | 4 Ne Anaheim, CA | WOODEN SIGN BLOWN ONTO WEST BOUND HIGHWAY 91 |
| Dec 25, 9:06 AM PST | NON-TSTM WND DMG | 1 E Rancho Cucamonga, CA | TRAFFIC SIGNAL LIGHT BLOWN DOWN |
| Dec 25, 9:06 AM PST | NON-TSTM WND DMG | 5 Nw Rialto, CA | SEMI TRACTOR TRAILER OVERTURNED ON SOUTH BOUND INTERSTATE 15 - UNRELATED TO EARLIER OVERTURNED BIG RIG |
| Dec 25, 9:35 AM PST | NON-TSTM WND DMG | 3 Ne Fullerton, CA | LARGE TRAFFICE SIGN BLOWN DOWN ON YORBA LINDA OFFRAMP FROM SOUTH BOUND HIGHWAY 57 |
| Dec 25, 9:37 AM PST | DUST STORM | 3 N Norco, CA | ZERO VISIBILITY ON SOUTH BOUND INTERSTATE 15 DUE TO BLOWING DUST |
| Dec 25, 9:45 AM PST | NON-TSTM WND DMG | 7 W Temecula, CA | ROCKS BLOWN ONTO ROADWAY |
| Dec 25, 9:46 AM PST | HIGH SUST WINDS 45 | Mira Loma, CA | GUSTS TO 55 MEASURED AT SAME TIME |
| Dec 25, 9:54 AM PST | NON-TSTM WND DMG | San Bernardino, CA | TREES DOWN IN SEVERAL LOCATIONS |
| Dec 25, 9:56 AM PST | DUST STORM | 2 S Ontario, CA | ZERO VISIBILITY IN BLOWING DUST |
| Dec 25, 9:58 AM PST | NON-TSTM WND DMG | 2 W Lake Elsinore, CA | LARGE TREE SPLIT IN HALF, PARTIALLY BLOCKING HIGHWAY 74 |
| Dec 25, 10:06 AM PST | NON-TSTM WND DMG | 1 Ne Rancho Cucamonga, CA | POWER LINES BLOWN DOWN ONTO ROADWAY |
| Dec 25, 10:18 AM PST | DUST STORM | 2 Sw Mira Loma, CA | ZERO VISIBILITY IN BLOWING DUST ON NORTH BOUND INTERSTATE 15 |
| Dec 25, 10:19 AM PST | NON-TSTM WND DMG | 2 S Crestline, CA | ROCKS BLOWN ONTO ROAD |
| Dec 25, 10:19 AM PST | NON-TSTM WND DMG | 4 Sw Devore, CA | OVERTURNED BIG RIG,NORTH BOUND ON INTERSTATE 15 |
| Dec 25, 10:27 AM PST | NON-TSTM WND DMG | 1 Se Mira Loma, CA | TREE AND POWER LINES BLOWN DOWN ON DODD STREET |
| Dec 25, 10:30 AM PST | NON-TSTM WND GST 85 | Fremont Canyon, CA | SUSTAINED WINDS OVER 40 MPH AND GUSTS OVER 58 MPH SINCE 0330 PST. |
| Dec 25, 10:33 AM PST | NON-TSTM WND DMG | 3 S Rialto, CA | LARGE TREE BLOWN DOWN, COVERING WEST BOUND LANES OF BLOOMINGTON AVENUE JUEST EAST OF CHERRY AVENUE |
| Dec 25, 10:53 AM PST | NON-TSTM WND DMG | 3 N Tustin, CA | POWER LINE BLOWN DOWN, STARTING FIRE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 6.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3171 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 241831 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1031 AM PST MON DEC 24 2007 CAZ242-248-250-255>258-251400- /O.UPG.KSGX.FW.A.0011.071225T1200Z-071226T0000Z/ /O.NEW.KSGX.FW.W.0018.071225T1200Z-071226T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 1031 AM PST MON DEC 24 2007 ...RED FLAG WARNING IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY FOR LOCALLY STRONG GUSTY NORTHEAST WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY. A SHORT-LIVED SANTA ANA WIND EVENT WILL CAUSE LOCAL NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS NEAR 70 MPH THROUGH AND BELOW FAVORED MOUNTAIN CANYONS AND PASSES. THE MAIN IMPACTS WILL OCCUR NEAR THE CANYONS AND PASSES. WINDS WILL INCREASE TONIGHT...WITH THE STRONGEST WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY MORNING NEAR THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. THE WINDS WILL GRADUALLY DECREASE ON TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT IN MOST AREAS ON CHRISTMAS DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DA/LAVIS
2 follow-up statements
000 WWUS86 KSGX 251216 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 416 AM PST TUE DEC 25 2007 CAZ242-248-250-255>258-260200- /O.CON.KSGX.FW.W.0018.000000T0000Z-071226T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 416 AM PST TUE DEC 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A SHORT-LIVED SANTA ANA WIND EVENT WILL CONTINUE TO CAUSE LOCAL NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS TO 70 MPH THROUGH AND BELOW FAVORED MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS WILL OCCUR NEAR THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. THE WINDS WILL GRADUALLY DECREASE THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT IN MOST AREAS TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MACKECHNIE
000 WWUS86 KSGX 260154 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 554 PM PST TUE DEC 25 2007 ...RED FLAG WARNING TO EXPIRE AT 600 PM... .WINDS DECREASED RAPIDLY THIS AFTERNOON...AND MOST WIND SPEEDS WERE LESS THAN 20 MPH BY 500 PM. WHILE RELATIVE HUMIDITIES WILL REMAIN FAIRLY LOW THIS EVENING...THEY WILL NOT BE ACCOMPANIED BY ANY SIGNIFICANT WIND. WINDS COULD INCREASE AGAIN WEDNESDAY NIGHT AND THURSDAY...BUT THESE WINDS WILL BE WEAKER THAN THE WINDS FROM EARLIER TODAY. CAZ242-248-250-255>258-260300- /O.EXP.KSGX.FW.W.0018.000000T0000Z-071226T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 554 PM PST TUE DEC 25 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON... MOSTLY LIGHT WINDS ARE EXPECTED OVERNIGHT EVEN THOUGH RELATIVE HUMIDITIES WILL BE SLOW TO RECOVER. $$ MAXWELL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Dec 24, 9:30 AM PST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 24, 9:30 AM PST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST MON DEC 24 2007 .SYNOPSIS...INCREASING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY WINDS LATE TONIGHT AND TUESDAY. A HIGH WIND WATCH AND FIRE WEATHER WATCH ARE IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. LOCALLY WINDY IN THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON AND EVENING. OTHERWISE...FAIR THROUGH MID WEEK. WEAK LOW PRESSURE ALOFT AND ONSHORE FLOW WILL BRING MORE CLOUDS AND COOLING FRIDAY THROUGH THE WEEKEND. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TODAY-THU)...SKIES WERE MOSTLY CLEAR EXCEPT FOR A FEW HIGH CLOUDS TODAY. THE 12Z NKX SOUNDING HAD A SURFACE BASED INVERSION WITH WARMING THROUGH MOST OF THE COLUMN AND WEAK NE WINDS IN THE LOW LEVELS. WEAKENING OFFSHORE GRADIENTS. THE OFFSHORE FLOW WILL REINTENSIFY LATE TONIGHT AND TUE MORNING AS A SURFACE HIGH MOVES IN BEHIND A TROUGH MOVING PAST TO THE NE. THERE WILL BE ENOUGH GRADIENT...UPPER AND THERMAL SUPPORT FOR LOCAL STRONG GUSTY NE WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. MOST MOUNTAIN AND INLAND VALLEYS AREAS AND PORTIONS OF ORANGE COUNTY NEAR THE FOOTHILLS WILL HAVE WINDS TO ADVISORY STRENGTH WITH LOCAL GUSTS 35 TO 45 MPH. WINDS WILL BE STRONGEST BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS WITH GUSTS OVER 60 MPH AND WILL LIKELY NEED WIND WARNINGS IN THOSE LOCATIONS. THE DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD TO NEAR CRITICAL LEVELS...AT LEAST IN THE AREAS WHERE THE WINDS SURFACE. CURRENT WIND AND FIRE WEATHER WATCHES LOOK OK. A WEAK TROUGH WILL MOVE PAST TO THE N AND BRING ONSHORE FLOW WED WITH MORE HIGH CLOUDINESS. GUSTY ONSHORE WINDS IN THE MOUNTAINS AND DESERTS WED AFTERNOON AND EVENING. THERE COULD BE AREAS OF LOW CLOUDS AND FOG NEAR THE COAST LATE WED NIGHT. BRIEF WEAK COOL OFFSHORE FLOW WILL DEVELOP THU AS A SURFACE HIGH MOVES INTO NV BEHIND THE TROUGH. COOLER WED AND THU...ESPECIALLY W OF THE MOUNTAINS. COLD INLAND LATE WED NIGHT THU MORNING IN AREAS PROTECTED FROM THE WINDS. && .LONG TERM (FRI-MON)...BROAD CYCLONIC FLOW ALOFT AND ONSHORE SURFACE FLOW WILL PREVAIL FRI THROUGH THE WEEKEND. THIS WILL BRING MORE CLOUDS. RELATIVELY MINOR DAY TO DAY TEMP CHANGES WITH GENERALLY A LITTLE BELOW SEASONAL TEMPS. OFFSHORE FLOW SHOULD DEVELOP AGAIN EARLY NEXT WEEK BRINGING WARMING W OF THE MOUNTAINS AND LOCAL GUSTY WINDS. && .AVIATION... 241630Z...WIDESPREAD VFR AND UNRESTRICTED VISIBILITIES WILL PREVAIL TODAY WITH MOSTLY CLEAR SKIES. STRONG GUSTY NORTH-NORTHEAST WINDS WILL BEGIN TO DEVELOP TONIGHT BETWEEN 03-06Z AND CONTINUE THROUGH TUESDAY EARLY AFTERNOON. EXPECT SIGNIFICANT AREAS OF TURBULENCE...STRONG UP/DOWNDRAFTS AND LOW LEVEL WIND SHEAR PARTICULARLY NEAR AND BELOW THE PASSES AND CANYONS SUCH AS CAJON PASS AND SANTA ANA MOUNTAINS. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH THIS EVENING THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXNPWSGX. FIRE WEATHER LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX. MINOR TIDAL OVERFLOW POSSIBLE AT THE BEACHES. SEE LAXCFWSGX. && PUBLIC...DA AVIATION...LAVIS
Hazardous weather outlook, Dec 24, 4:00 AM PST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST MON DEC 24 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-251200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST MON DEC 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. * HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY. * HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. * POTENTIAL FOR A STRONG SANTA ANA WIND EVENT STARTING LATE SUNDAY NIGHT. CONFIDNECE IS LOW FOR THE EVENT THIS FAR OUT...BUT THE DEVELOPING PATTERN WILL BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 12:38 AM PST | Fire Weather Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 10 hr |
| Dec 24, 12:45 PM PST | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 29 hr |
| Dec 24, 12:45 PM PST | Wind Advisory | SGX | Riverside, San Diego | 29 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.